Seguir
Ronald DeVore
Ronald DeVore
Professor of Matematics, Texas A&M University
Dirección de correo verificada de math.tamu.edu
Título
Citado por
Citado por
Año
Constructive approximation
RA DeVore, GG Lorentz
Springer Science & Business Media, 1993
39701993
A simple proof of the restricted isometry property for random matrices
R Baraniuk, M Davenport, R DeVore, M Wakin
Constructive Approximation 28 (3), 253-263, 2008
28602008
Nonlinear approximation
RA DeVore
Acta numerica 7, 51-150, 1998
16261998
Image compression through wavelet transform coding
RA DeVore, B Jawerth, BJ Lucier
IEEE Transactions on information theory 38 (2), 719-746, 1992
14041992
Iteratively reweighted least squares minimization for sparse recovery
I Daubechies, R DeVore, M Fornasier, CS Güntürk
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2010
13602010
Compressed sensing and best 𝑘-term approximation
A Cohen, W Dahmen, R DeVore
Journal of the American mathematical society 22 (1), 211-231, 2009
11382009
Nonlinear wavelet image processing: variational problems, compression, and noise removal through wavelet shrinkage
A Chambolle, RA De Vore, NY Lee, BJ Lucier
IEEE Transactions on Image Processing 7 (3), 319-335, 1998
10391998
Deterministic constructions of compressed sensing matrices
RA DeVore
Journal of complexity 23 (4-6), 918-925, 2007
7012007
Some remarks on greedy algorithms
RA DeVore, VN Temlyakov
Advances in computational Mathematics 5 (1), 173-187, 1996
6681996
Adaptive finite element methods with convergence rates
P Binev, W Dahmen, R DeVore
Numerische Mathematik 97 (2), 219-268, 2004
6392004
Adaptive wavelet methods for elliptic operator equations: convergence rates
A Cohen, W Dahmen, R DeVore
Mathematics of Computation 70 (233), 27-75, 2001
6092001
Data compression and harmonic analysis
DL Donoho, M Vetterli, RA DeVore, I Daubechies
IEEE transactions on information theory 44 (6), 2435-2476, 1998
5941998
Compression of wavelet decompositions
RA DeVore, B Jawerth, V Popov
American Journal of Mathematics 114 (4), 737-785, 1992
4851992
The structure of finitely generated shift-invariant spaces in L2 (Rd)
C Deboor, RA DeVore, A Ron
Journal of Functional Analysis 119 (1), 37-78, 1994
4761994
Approximation from shift-invariant subspaces of 𝐿₂ (𝐑^{𝐝})
C De Boor, RA DeVore, A Ron
Transactions of the American Mathematical Society 341 (2), 787-806, 1994
4611994
Convergence rates for greedy algorithms in reduced basis methods
P Binev, A Cohen, W Dahmen, R DeVore, G Petrova, P Wojtaszczyk
SIAM journal on mathematical analysis 43 (3), 1457-1472, 2011
4422011
Maximal functions measuring smoothness
RA DeVore, RC Sharpley
American Mathematical Soc., 1984
4151984
The approximation of continuous functions by positive linear operators
RA De Vore
Springer, 2006
4082006
Analytic regularity and polynomial approximation of parametric and stochastic elliptic PDE's
A Cohen, R Devore, C Schwab
Analysis and Applications 9 (01), 11-47, 2011
3782011
Interpolation of Besov spaces
RA DeVore, VA Popov
Transactions of the American Mathematical Society 305 (1), 397-414, 1988
3691988
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20